RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 425–431 (Mi mz8230)  

Doctoral theses

An elementary method in algebraic number theory

S. A. Stepanov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (569 kB)

English version:
Mathematical Notes, 1978, 24:3, 728–731

Bibliographic databases:

UDC: 511
Received: 21.02.1978

Citation: S. A. Stepanov, “An elementary method in algebraic number theory”, Mat. Zametki, 24:3 (1978), 425–431; Math. Notes, 24:3 (1978), 728–731

Citation in format AMSBIB
\Bibitem{Ste78}
\by S.~A.~Stepanov
\paper An elementary method in algebraic number theory
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 425--431
\mathnet{http://mi.mathnet.ru/mz8230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511646}
\zmath{https://zbmath.org/?q=an:0396.10024}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 728--731
\crossref{https://doi.org/10.1007/BF01097766}


Linking options:
  • http://mi.mathnet.ru/eng/mz8230
  • http://mi.mathnet.ru/eng/mz/v24/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:226
    Full text:105
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020